# SDR C2XA10SH223

- Difficulty date: June 29, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 22,245 hours, 16,850 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C CHECK THE RT AFT SKIN WAS FOUND TO BE CRACKED AROUND FASTENERS (4 EACH) BETWEEN FRAMES 78-79 AND STRINGERS 3L-5L.  MAINTENANCE REMOVED THE CRACKS AND PERFORMED BUSHING REPAIRS IAW EC5330-02162.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
